# SDR USAA001441

- Difficulty date: August 21, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 41,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SEAT TRACK CORRODED .25 INCH BY .375 INCH AND .010 INCH WEAR, LT INBOARD SEAT TRACK BETWEEN STATION 887 AND 907.  BLENDED WORN AREAS, REMOVED CORROSION, TREATED AND PRIMED PER SRM 53-00-52 AND 51-20-1.  CORROSION LEVEL 1, TASK NR C53-107-02.  (M)
